RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Glukhov, Mikhail Mikhailovich
(1930–2018)

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 34
Presentations: 1

Number of views:
This page:4119
Abstract pages:12220
Full texts:4914
References:365
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person23672
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224496

Publications in Math-Net.Ru
2019
1. M. M. Glukhov, “On $2$-transitive products of three regular permutation groups of a finite field”, Mat. Vopr. Kriptogr., 10:1 (2019),  11–26  mathnet  elib
2016
2. M. M. Glukhov, “On the approximation of discrete functions by linear functions”, Mat. Vopr. Kriptogr., 7:4 (2016),  29–50  mathnet  mathscinet  elib
2015
3. M. M. Glukhov, “On the word problem in the free quasigroups in the varieties of quasigroups isotopic to groups”, Fundam. Prikl. Mat., 20:1 (2015),  39–55  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 518–529
4. M. M. Glukhov, “On the multiplicative groups of free and free commutative quasigroups”, Fundam. Prikl. Mat., 20:1 (2015),  23–37  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 508–517
2013
5. M. M. Glukhov, “On the matrices of transitions of differences for some modular groups”, Mat. Vopr. Kriptogr., 4:4 (2013),  27–47  mathnet
2012
6. M. M. Glukhov, P. N. Zakrevskii, “On additivity and affinity coefficients of discrete functions”, Diskr. Mat., 24:1 (2012),  30–47  mathnet  mathscinet  elib; Discrete Math. Appl., 22:1 (2012), 1–22  scopus
2011
7. M. M. Gluhov, “On a method of construction of orthogonal quasigroup systems by means of groups”, Mat. Vopr. Kriptogr., 2:4 (2011),  5–24  mathnet
8. M. M. Gluhov, “On mixing linear transforms for block ciphers”, Mat. Vopr. Kriptogr., 2:2 (2011),  5–39  mathnet
2010
9. M. M. Glukhov, “On multiplication groups of free and free commutative quasigroups”, Chebyshevskii Sb., 11:3 (2010),  63–77  mathnet  zmath
10. M. M. Glukhov, “An analysis of some key distribution public systems based on non-abelian groups”, Mat. Vopr. Kriptogr., 1:4 (2010),  5–22  mathnet
11. M. M. Glukhov, “On application of class groups of ideals of quadratic fields to the construction of public key cryptosystems”, Mat. Vopr. Kriptogr., 1:1 (2010),  23–54  mathnet
2008
12. M. M. Glukhov, “Some applications of quasigroups in cryptography”, Prikl. Diskr. Mat., 2008, 2(2),  28–32  mathnet
2007
13. M. M. Glukhov, “Construction of public key cryptosystems by means of residue rings of integer algebraic numbers”, Tr. Diskr. Mat., 10 (2007),  47–72  mathnet
2003
14. M. M. Glukhov, “Investigation of residue rings of biquadratic extensions of an integer number ring and public key schemes”, Tr. Diskr. Mat., 7 (2003),  31–55  mathnet
2002
15. M. M. Glukhov, “On the solution complexity of systems of linear equations over finite commutative chain rings”, Tr. Diskr. Mat., 6 (2002),  14–30  mathnet
2001
16. M. M. Glukhov, “Injective mappings free of error reproduction”, Tr. Diskr. Mat., 4 (2001),  17–32  mathnet
2000
17. M. M. Glukhov, “On 2-transitive products of regular permutation groups”, Tr. Diskr. Mat., 3 (2000),  37–52  mathnet
1999
18. M. M. Glukhov, “Injective mappings of words that do not propagate distortions of letter omission type”, Diskr. Mat., 11:2 (1999),  20–39  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:3 (1999), 223–244
1997
19. A. V. Babash, M. M. Glukhov, G. P. Shankin, “On transformations of a set of words in a finite alphabet that do not propagate distortions”, Diskr. Mat., 9:3 (1997),  3–19  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:5 (1997), 437–454
20. M. M. Glukhov, “On some algorithmic problems and free products in $R$-varieties of linear $\Omega$-algebras”, Fundam. Prikl. Mat., 3:2 (1997),  373–397  mathnet  mathscinet  zmath
21. M. M. Glukhov, “On numerical parameters associated with the definition of finite groups by systems of generating elements”, Tr. Diskr. Mat., 1 (1997),  43–66  mathnet  mathscinet  zmath
1994
22. M. M. Glukhov, “Lower bounds for the sums of the characters of polynomials over finite fields”, Diskr. Mat., 6:3 (1994),  136–142  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:5 (1994), 467–472
23. M. M. Glukhov, Kh. S. Rasulov, “Special $C$-equivalences of finite one-sided invertible quasigroups”, Diskr. Mat., 6:3 (1994),  3–17  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:4 (1994), 295–308
1992
24. M. M. Glukhov, “Classification of quasigroups by the properties of their $T$-partitions”, Diskr. Mat., 4:4 (1992),  3–11  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:2 (1993), 173–181
25. M. M. Glukhov, “$T$-partitions of quasigroups and groups”, Diskr. Mat., 4:3 (1992),  47–56  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:1 (1993), 29–39
1989
26. M. M. Glukhov, “$\alpha$-closed classes and $\alpha$-complete systems of functions of $k$-valued logic”, Diskr. Mat., 1:1 (1989),  16–21  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:1 (1991), 1–7
1985
27. G. V. Timofeenko, M. M. Glukhov, “Groups of automorphisms of finitely presented quasigroups”, Mat. Zametki, 37:5 (1985),  617–626  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 337–342  isi
1972
28. M. M. Glukhov, S. V. Larin, “Abelian and metabelian groups with regular automorphisms and semiautomorphisms”, Mat. Zametki, 12:6 (1972),  727–738  mathnet  mathscinet  zmath; Math. Notes, 12:6 (1972), 876–881
1971
29. M. M. Glukhov, “On free expansions and algorithmic problems in $R$-varieties of universal algebras”, Mat. Sb. (N.S.), 85(127):3(7) (1971),  307–338  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:3 (1971), 297–328
1970
30. M. M. Glukhov, “Free products and algorithmic problems in $R$-varieties of universal algebras”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  514–517  mathnet  mathscinet  zmath
31. M. M. Glukhov, I. V. Stelletskii, T. S. Fofanova, “Lattice theory”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1968, 1970,  101–154  mathnet  mathscinet  zmath
1967
32. A. A. Gvaramiya, M. M. Glukhov, “Algorithmic problems for certain classes of quasigroups”, Dokl. Akad. Nauk SSSR, 177:1 (1967),  14–16  mathnet  mathscinet  zmath
1961
33. M. M. Glukhov, “On a lattice-theoretical theorem of a kind similar to Grushkos theorem”, Dokl. Akad. Nauk SSSR, 138:5 (1961),  994–997  mathnet  mathscinet  zmath
1960
34. M. M. Glukhov, “On the problem of isomorphism of lattices”, Dokl. Akad. Nauk SSSR, 132:2 (1960),  254–256  mathnet  mathscinet  zmath

2016
35. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “ (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2015
36. M. M. Glukhov, M. V. Zaicev, A. S. Kuzmin, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, A. A. Mikhalev, I. A. Chubarov, “Alexandr Alexandrovich Nechaev (7.8.1945–14.11.2014)”, Fundam. Prikl. Mat., 20:1 (2015),  3–7  mathnet  mathscinet; J. Math. Sci., 223:5 (2017), 495–497
2011
37. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011),  111–112  mathnet
2010
38. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
2007
39. S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, V. Ya. Kozlov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “N. N. Andreev, 31.01.1929–25.12.2006”, Diskr. Mat., 19:1 (2007),  3–5  mathnet  mathscinet  elib
40. S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “In memory of Nikolai Nikolaevich Andreev”, Tr. Diskr. Mat., 10 (2007),  5–6  mathnet
1992
41. M. M. Glukhov, A. I. Kostrikin, “On the centenary of the birth of O. Yu. Shmidt”, Diskr. Mat., 4:2 (1992),  158–159  mathnet  mathscinet
1976
42. M. M. Glukhov, S. V. Larin, “Letter to editor”, Mat. Zametki, 19:6 (1976),  952  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 555
1962
43. M. M. Glukhov, “   “ - ” (, . 138, № 5, 1961 .)”, Dokl. Akad. Nauk SSSR, 143:6 (1962),  1242  mathnet

Presentations in Math-Net.Ru
1. The scientific works of N. M. Korobov
M. M. Glukhov, N. M. Dobrovol'skii, I. Yu. Rebrova
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 28, 2018 10:15

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019